worldchildfree.org

Nose bleeds are side effects of Murad Resurgence?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Ok so i've been on Murad Resurgence 60MG for 34days now, not really had any major side effect problems, just dryness issues at times which I can control. However over the last 24hours i've been getting a lot of nose bleeds, had 3 in the middle of the night I had to get up for, then another when I was getting washed and sorted this morning and random drips coming out throughout the day. And the blood keeps going backwards down the back of my throat kind of thing lol and so I seem to constantly have blood crappyness in my mouth which is awful, keep going to the sink to spit it outAnd my blood looks weird too, it looks surprisingly light red compared to more dark, that could just be me being weird though.Anyone got any ideas how to maybes help? I know it's a side effect but it's just been very anoying and slightly unpleasant. Sorry if my explanation has been a bit graphic hahaHelp Appreciated..

Comments (4)

Your question was: Nose bleeds are side effects of Murad Resurgence?.

For my first 3 weeks of Claravis, I got atleast 2 bloody noses a day, no lie. I went to my derm and told her about this, and she told me to use vasaline on a q-tip and swab the inside of my nose..

Comment #1

Yeahh I was told by my derm to use vaseline so thats what i've been doing but doesnt seem to of had much effect so i'm trying an alternative.Hate it how nosebleeds seem to strike most the time when i'm in bed asleep in the middle of the night _ lol..

Comment #2

Saline nasal spray or gel inserted into the nares as directed. Cleanse the applicator tip after each use. Petrolatum jelly can (rarely and inconsistently and usually only in hospitalized, respiratory-case patients anyway) cause inhalation pneumonia and that's why SOME docs don't recommend it. A thin layer shouldn't cause problems. Use a Q-tip to gently apply the jelly to the insides of your nose.A humidifer at night can help. Drinking a generous plenty of fluids throughout the day will also help...

Comment #3

If it's very cold where you're at and since you still have a few more months to go on the course, you might could invest in a humidifier as well. I'm not even on Murad Resurgence anymore and the inside of my nose has been getting sore and crusty due to the dry heat constantly running. I can just imagine your irritation...

Comment #4


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.